A bilinear generating function for the Jacobi polynomials.
Bollettino dell'Unione Matematica Italiana (1963)
- Volume: 18, Issue: 2, page 87-89
- ISSN: 0392-4041
Access Full Article
topHow to cite
topCarlitz, L.. "A bilinear generating function for the Jacobi polynomials.." Bollettino dell'Unione Matematica Italiana 18.2 (1963): 87-89. <http://eudml.org/doc/195483>.
@article{Carlitz1963,
author = {Carlitz, L.},
journal = {Bollettino dell'Unione Matematica Italiana},
keywords = {special functions},
language = {eng},
month = {6},
number = {2},
pages = {87-89},
publisher = {Zanichelli},
title = {A bilinear generating function for the Jacobi polynomials.},
url = {http://eudml.org/doc/195483},
volume = {18},
year = {1963},
}
TY - JOUR
AU - Carlitz, L.
TI - A bilinear generating function for the Jacobi polynomials.
JO - Bollettino dell'Unione Matematica Italiana
DA - 1963/6//
PB - Zanichelli
VL - 18
IS - 2
SP - 87
EP - 89
LA - eng
KW - special functions
UR - http://eudml.org/doc/195483
ER -
References
top- FELDHEIM, E., Relations entre les polynomes de Jacobi, Laguerre et Hermite «Acta Mathematica», vol, 74, (1941), pp. 117-138. Zbl0027.10201MR12724
- SZEGÖ, G., Ortogonal polynomials, New York, 1939.
- WEISNER, L., Group-theoretic origin of certain generating functions, «Pacific Journal of Mathematics», vol. 5 (1955), pp. 1033-1039. Zbl0067.29401MR86905
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.